# SDR FDEA201507212284

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 487 hours, 29,361 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH PITCH TRIM LEVERS FAULTED OFF JUST AFTER  TAKEOFF, NO RESET.  PERFORMED AUTO PILOT LAND IAW AMM 22-40-00-05, CAT III.  TEST CHECKED OK.  ACFT OK FOR SERVICE.
